# SDR SWAA093158

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 15,592 hours, 9,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS RED LENS MISSING.  INSTALLED LENS PER MM.
